What If I Take an Overdose of Tasmar?It is not known exactly what to expect from an overdose with Tasmar, although some studies suggest that taking too much may cause the following symptoms:
- Difficulty breathing.
If you happen to take too much Tasmar, seek immediate medical attention.
(Click Tasmar Overdose for more information.)
How Should Tasmar Be Stored?Tasmar tablets should be stored at room temperature, away from moisture, heat, and light. Keep Tasmar and all other medications out of the reach of children.
What Should I Do If I Miss a Dose of Tasmar?If you forget to take a dose of Tasmar, take your missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and continue with your regular schedule. Do not take a double dose.
Tasmar tablets are available in a 100-mg strength. Previously, 200-mg tablets were available, but have been discontinued by the manufacturer.